Howard University

Dr. Bourama Toni, Chair
Howard University
College of Arts and Sciences
Department of Mathematics
204 Academic Support Building B
Washington, DC 20059
(202) 806-6830

Faculty Office Hours

Myung H. Kwack, Ph.D.
Professor Emeritus

Ph. D. (1968) University of California, Berkeley

Research Interests
Hyperbolic Geometry, Complex Normal mappings and Topology

Selected Recent Publications

  • A Lindelhof Property for Uniformly Normal Families, Missouri Jour. of Math. Sci., vol 21, no. 3, (2010) (with R. Bayne)
  • Unifying the little Picard, Lohwater-Pommerenke and Brody theorems, J. Math. Anal. Appl. 328 (2007), 302--315
  • Separately Normal Maps, Complex Variables and Elliptic Equations, vol. 51, no. 1, (2006), 77--79
  • Fundamental Theorem of Algebra - Proof via The Creeping Lemma, Missouri Jour. of Math. Sci., vol 18, no. 2, (2006) (with J. Joseph)
  • A Common Generalization of The Intermediate Value Theorem and Rouche's Theorem, Missouri Jour. of Math. Sci., vol. 18, no. 1, (2006), 26-32 (with R. Bayne, T. Edwards)
  • Alternative approaches to proofs of contraction mapping fixed point theorems , Missouri Jour. of Mathematical Sciences, vol. 11, no. 3, (fall 1999), 176-177 (with J. Joseph).
  • A compact-open topology for collections of set-valued functions and some of its properties , JP Jour. Geom. & Topo., 4(1) (2004), 81-96 (with J. Joseph)
  • Fixed point sets of normal selfmaps, Sci. Math. Jpn. 57 (2003), no. 2, 271--277 (with J. Joseph)
  • A generalization of a theorem of Heins (with J. Joseph), Proceedings American Mathematical Society, vol. 128, no. 6, (2000), 113-124.
  • Normal Maps and Hyperbolicity, Sci. Math. Jpn. 59 (2004), no. 12, pp 63-69 (with J. Joseph)
Department of Mathematics College of Arts and Sciences